Doctor insights on:
How To Stop Your Foot From Having Strange Tingling
Neuropathy: Idiopathic neuropathy (meaning cause is unknown) can be treated the same way as diabetic neuropathy in some cases. In other cases, it is because of a nerve entrapment, such as radiculopathy or tarsal tunnel syndrome. Vitamin b6 and b12, which nerves love, are a good place to start. A deficiency of these can cause numbness. Other meds are gabapentin, lyrica, (pregabalin) or cymbalta. See a podiatrist. ...Read more
After working out a couple weeks ago, my feet started tingling and won't stop. They don't hurt, they just tingle. ?
Nerve problem: There can be a variety of causes of tingling (paresthesias), which is often caused by something affecting the nerves, such as nerve compression, neuropathy, etc. Since the problem seems to be persistent, you should probably see your doctor who can perform a motor, sensory and reflex exam to decide whether further testing or treatment is needed. ...Read moreSee 1 more doctor answer
For the past year, non stop, my feet have been burning and tingling and just driving me insane. I've been to two different doctors but no solution?
Possible neuropathy.: Numbness and tingling in the feet is possibly due to neuropathy, which means a problem with the nerves. A test called an EMG involves small electrical shocks and can evaluate for neuropathy. There are also medications that can be helpful with the pain (names like neurontin, lyrica, (pregabalin) amitriptyline). ...Read moreSee 1 more doctor answer
Went to a concert, got punched hard in the side and now hands and feet won't stop tingling. Pain in back, hands, feet. Could getting hit be the cause?
Have you tried stret: If stretching exercises do not help or makes the problem worse, you need to see a neurologist. There are a number of things the these symptoms could be. ...Read more
Tingling in right foot for years on &off. Have scoliosis w/5 bulging discs. Possibly related? What could cause this? How do I stop it? What do I do?
I have been on Doxcycline for almost 2 weeks, 3 days ago I broke out in hives along my shoulder, hands and feet tingling, should I be seen/stop taking?
Yes: Yes to both Stop the drug and see the doc who gave it to you ...Read more
- Talk to a doctor live online for free
- How to stop having gas from protein shakes?
- How to stop your period from coming early?
- How to stop hair from growing on your face?
- Ask a doctor a question free online
- How to stop your face from going red?
- How to stop bleeding from your period?
- How to stop your vagina from smelling?
- How to stop your eye from twitching?
- Talk to a neurologist online